@article{(Open Science Index):https://publications.waset.org/pdf/8357,
	  title     = {Uniformly Persistence of a Predator-Prey Model with Holling III Type Functional Response},
	  author    = {Yanling Zhu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a predator-prey model with Holling III type functional response is studied. It is interesting that the system is always uniformly persistent, which yields the existence of at least one positive periodic solutions for the corresponding periodic system. The result improves the corresponding ones in [11]. Moreover, an example is illustrated to verify the results by simulation.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {8},
	  year      = {2010},
	  pages     = {1091 - 1093},
	  ee        = {https://publications.waset.org/pdf/8357},
	  url   	= {https://publications.waset.org/vol/44},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 44, 2010},
	}